See Alike in...

Alike App

Browser

MariahAnn

786d

Hello! I have a peptic ulcer, and I've been dealing with it/them for almost 5 years. I've had 2 upper endoscopies done about 3 years apart and an ulcer was found both times. After the 2nd one, I was put on more meds and after a few months my symptoms had almost disappeared. But then a few weeks ago I had a migraine that made me throw up (migraines are very common for me) and when I did, I threw up SO. MUCH. BLOOD. So, I was told to keep taking the meds I had been given, but they didn't do anything else. Now I'm constantly worried about it. Especially when I get stomach cramps. Should I do anything about this? What can I do to stop worrying about it so much? How do I know if/when it's healed?

    • VDRXXX

      786d

      Oh my goodness this is scary! Sorry to hear that you're going through this. At any time during both of your endoscopies did they ever perform a biopsy as well? Just to make sure it's not anything worse like cancer.

      • MariahAnn

        786d

        @VDRXXX they tested for celiac disease, but that's all.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion